I've been taking Lexapro 5MG for about 1 week now and the first couple of days I've could feel some what of a difference. I used to have racing heart, sweats, and couldn't eat anything without throwing up. The only thing I'm still having problems with are unwanted thoughts that I can't seem to get rid of and depersonalization and derealization which cause me to worry more and depressed. Will these things go away? Thanks
Hi, again, Coutinho! Believe me, they WILL go away. You've only been on medication for a week and it can take 3-4 weeks for most people to really begin feeling the full effects of the drug. It even takes 6-8 weeks before you'll have benefit of the full therapeutic effects.
Unfortunately, psychiatric drugs take time to work, They're not like aspirin or insulin which have immediate effects. So try to be patient and look for the positive effects as they come along rather than worrying about what may or may not be happening. It's self-defeating and hindering your healing process..
PS, keep posting. It's good to have support!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hypertensive Heart Disease - Hi I work out at the healthclub 3 to 4 time a week is that to much for?
Posted 28 Sep 2009 • 2 answers
Posted 2 Dec 2009 • 1 answer
Posted 31 Dec 2015 • 1 answer
Posted 16 Mar 2016 • 4 answers
Posted 1 day 20 hours ago • 2 answers